Tokyo Journal of Mathematics

On a Certain Class of Generalized Hypergeometric Functions with Finite Monodromy Groups

Takao SASAI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 389-407.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129464

Digital Object Identifier
doi:10.3836/tjm/1270129464

Mathematical Reviews number (MathSciNet)
MR1197106

Zentralblatt MATH identifier
0779.34005

Citation

SASAI, Takao. On a Certain Class of Generalized Hypergeometric Functions with Finite Monodromy Groups. Tokyo J. Math. 15 (1992), no. 2, 389--407. doi:10.3836/tjm/1270129464. https://projecteuclid.org/euclid.tjm/1270129464


Export citation